It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Thanks for the responses.....Yes I'm in an outpatient program and I spent the first week inpatient ...was given phenobarbitol, and now Trilectol ?? (anti-seisure) I will be entering my 3rd week of this nightmare today.
I had nooooooo idea about how hard this detox would be........or I too, would have never taken the first one.
I have a painful....very stiff ...left neck......with numbness in practically the whole right side of my body......I keep screaming at the doctors.....that this sounds like a stroke.....but they say it is the withdrawal......How long am I going to feel like this..????? ITs getting very hard to bare..........I have never felt so bad in all my life.......nauseaus, tingling, can hardly walk,,,,,,face is totally swollen.......sweating profusely at times, can't sleep, nervous......cannot taste anything.....
Oh Yeah., and on the 4th day into this recovery......2 of my teeth became abyssesd....then the day after, I broke out into hives......then 3 days later I had an asthma attack....had to take prednisone to breathe.........seems like any part of my body that has ever malfunctioned..is repeating it all at once......
Anyone else out there who can identify with this........please comment.....especially if you finally did recover completely.............I need to hear a good ending ..............Thanks C.H. :





All times are GMT -7. The time now is 04:17 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!